Fixed point theorems and stability of iterations in cone metric spaces

Yuan Qing, Jong Kyu Kim, Xiaolong Qin

Abstract


In this paper, fixed point problems of weak contractions are investigated in cone metric spaces. Theorems of convergence and theorems of stability for fixed points of some weak contraction are established in cone metric spaces.

Full Text: PDF

How to Cite this Article:

Yuan Qing, Jong Kyu Kim, Xiaolong Qin, Fixed point theorems and stability of iterations in cone metric spaces, Advances in Fixed Point Theory, Vol 2, No 1 (2012), 58-63

Copyright © 2012 Yuan Qing, Jong Kyu Kim, Xiaolong Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.